MathSciNet Relay Station
MathSciNet bibliographic data
MR1923629 (2003i:35222) 35Q30 (35B10 35Q35 47D06 47N20 76D05)
Albeverio, S.; Ferrario, B. Uniqueness results for the generators of the two-dimensional Euler and Navier-Stokes flows. The case of Gaussian invariant measures. J. Funct. Anal. 193 (2002), no. 1, 77–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement